BibTeX record journals/dmgt/BorowieckiFH09

download as .bib file

@article{DBLP:journals/dmgt/BorowieckiFH09,
  author    = {Mieczyslaw Borowiecki and
               Anna Fiedorowicz and
               Mariusz Haluszczak},
  title     = {Acyclic reducible bounds for outerplanar graphs},
  journal   = {Discussiones Mathematicae Graph Theory},
  volume    = {29},
  number    = {2},
  pages     = {219--239},
  year      = {2009},
  url       = {https://doi.org/10.7151/dmgt.1443},
  doi       = {10.7151/dmgt.1443},
  timestamp = {Wed, 22 May 2019 16:42:44 +0200},
  biburl    = {https://dblp.org/rec/journals/dmgt/BorowieckiFH09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics